MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TRAY TTL VENT 100%SILI UM 16FR

MEDLINE INDUSTRIES INC.; TRAY TTL VENT 100%SILI UM 16FR
Catalog Number URO180816S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that the foley catheter was found disconnected with the drainage bag tubing, with the yellow tamper seal still intact.It was added that the patient's foley catheter had to be replaced.Despite good faith efforts to obtain additional information, no further patient, product, procedural or event details are available.Due to the reported incident and the required foley catheter exchange, this medwatch is being filed.The sample has been returned for evaluation.The reported issue of the catheter disconnecting from the drainage bag tubing was confirmed through visual inspection of the received sample.The suspected root cause is an assembly error in the kit packing process having not inserted the tubing adapter adequately into the funnel.Changes to the assembly instructions were implemented to address concerns of catheters disconnecting from drainage bag tubing at the yellow tamper seal.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a foley catheter exchange was required after foley catheter was found disconnected with the drainage bag tubing, with the tamper seal still intact.

Common Device Name
TRAY TTL VENT 100%SILI UM 16FR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9412573
Report Number1417592-2019-00218
Device Sequence Number2416498
Product Code OHR
UDI-Device Identifier10889942767038
UDI-Public10889942767038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180816S
Device Lot Number96919020001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;